# SDR Z0AL20120809001

- Difficulty date: August 5, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N98AZ
- Make and model: Bell 206B
- Aircraft serial: 2296
- Aircraft time: 13,811 hours, 18,461 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206030446001F
- Condition: Cracked
- Location: Tailboom
- Part time: 13,811 hours, 18,461 cycles
- Component: Tailboom, Bell
- Component part number: 206031004115B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX SUPPORT BULKHEAD CRACKED, AT RIGHT REAR MOUNTING HOLE TO 2ND RIVET INBOARD TO GB SUPPORT.
